MathSciNet Relay Station
MathSciNet bibliographic data
MR961417 (90b:35126) 35K55 (35B05 58E05)
Turyn, Lawrence Spatial critical points of solutions of a one-dimensional nonlinear parabolic problem. Proc. Amer. Math. Soc. 106 (1989), no. 4, 1003–1009.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement